Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|sommer - Wed Jan 07, 2009 2:14 am||
I am a 42 yr old female with a history of hypertension & a recent diagnosis of lupus. Is it safe to mix dramamine with the following-
Relafen 500mg (twice daily)
Zantac 150mg (twice daily)
Flexeril 10mg (once daily)
Lipitor 20mg (once daily)
Tramadol 100mg (twice daily)
Levothroid 75mcg (once daily)
Norvasc 10mg (once daily)
Wellbutrin 150mg (twice daily)
Macrodantin 50mg (once daily)
|Debbie Miller, RN - Wed Jan 07, 2009 6:54 pm||
There is danger in adding other drugs containing the same active ingredient (Dimenhydrinate) as well as alcohol. This is an antihistamine so check bottles carefully for ingredients before adding to the dramamine - this could be added to cold or cough medications, Benadryl, Zyrtec, Tavist, Dimetapp, etc.
Flexaril or Tramadol may also compound the drowsiness you might get with the dramamine so caution should be used, especially when driving or operating machinery.
Also, Wellbutrin and Tramadol are not recommended to be used together because of potential side effects. Flexeril and Wellbutrin should be combined with caution, so you may want to discuss concerns with your doctor or pharmacist. Sometimes the benefit outweighs the risk but you want to be sure nothing is overlooked and that every caution is taken for your safety.
If it is not absolutely necessary, I would not add Dramamine to the list.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.